E(2)-INVERTIBLE SPECTRA SMASHING WITH THE SMITH-TODA SPECTRUM V(1) AT THE PRIME 3

Access this Article

Search this Article

Journal

  • Proceedings of the American Mathematical Society

    Proceedings of the American Mathematical Society 132(10), 3111-3119, 2004-10

    American Mathematical Society

Codes

  • NII Article ID (NAID)
    120001158289
  • NII NACSIS-CAT ID (NCID)
    AA00781790
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0002-9939
  • Data Source
    IR 
Page Top